Spaces of conjugation-equivariant full holomorphic maps
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 157-164
Published online March 1, 2005
Yasuhiko Kamiyama
University of the Ryukyus
Abstract : Let $\RR{k}{n}$ denote the space of basepoint-preserving conjugation-equivariant holomorphic maps of degree $k$ from $S^2$ to $\CP{n}$. A map $f: S^2 \rightarrow \CP{n}$ is said to be full if its image does not lie in any proper projective subspace of $\CP{n}$. Let $\RF{k}{n}$ denote the subspace of $\RR{k}{n}$ consisting of full maps. In this paper we determine $H_\ast (\RF{k}{2}; \Zp)$ for all primes $p$.
Keywords : rational function, full map
MSC numbers : Primary 55P35; Secondary 58D15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd